Nise AP Tablet Substitute
by Others
by Others
by Others
by Others
by Others
by AYUR
by Others
by Others
by AYUR
by AYUR
by AYUR
by Others
by Others
by Others
by AYUR
Composition:
ACECLOFENAC-100MG + PARACETAMOL-325MG
Uses:
<p>Nise AP Tablet is used in the treatment of Pain, Inflammation, and fever. The detailed uses of Nise AP Tablet are as follows:</p><ul><li><strong>Pain Relief</strong>: Nise AP Tablet is used to relieve pain, by its analgesic effects, which block pain signals and reduce discomfort.</li><li><strong>Inflammation: </strong>Nise AP Tablet helps to reduce inflammation and swelling associated with conditions like arthritis, osteoarthritis, and rheumatoid arthritis.</li><li><strong>Fever Reduction: </strong>Nise AP Tablet is used to bring down elevated body temperature, providing relief from discomfort associated with fever.</li></ul>
Medicinal Benefits:
Nise AP Tablet is used to reduce pain and inflammation.
No, Nise AP Tablet does not cure Rheumatoid arthritis but instead, it helps in reducing the pain and inflammation caused by it as it a pain killer.
Yes, Nise AP Tablet is may cause nausea or vomiting in some people. In order to avoid the same, you should take Nise AP Tablet with milk or food. In case you are still experiencing excessive nausea while consuming Nise AP Tablet , speak with your doctor right away.
No, do not suddenly stop taking Nise AP Tablet . If you want to stop taking this medicine, consult your doctor and he might gradually reduce the dose to avoid an unwanted increase in pain or inflammation.
No, Nise AP Tablet should ideally not be taken for stomach pain without consulting a physician. This medication can increase the secretion of stomach acid, which may worsen gastritis or an unknown underlying stomach ulcer.
Patients with mild to moderate renal impairment should be kept under surveillance. The lowest effective dose should be used and renal function monitored regularly. Effects on renal function are usually reversible on withdrawal of Nise AP Tablet .
Yes, let your doctor know if you are taking any other medicine for pain, arthritis or fever. If you experience dark stools, blood in vomit, or stomach pain, stop taking Nise AP Tablet and consult your doctor immediately, as these could be signs of bleeding in your stomach or intestine. Take Nise AP Tablet only for the duration as prescribed by your doctor. Do not take more than the prescribed dose, as it may cause an overdose.
Nise AP Tablet already contains Paracetamol and Aceclofenac. So, avoid taking additional paracetamol. If your pain does not subside, consult your doctor so that they may increase the dose or add another medicine depending on your condition.
Yes, Nise AP Tablet is a painkiller. It contains Aceclofenac and Paracetamol, which helps to relieve pain.
You are recommended to consult your doctor before taking Nise AP Tablet with antibiotics to avoid drug interactions.
Nise AP Tablet is safe if used as advised by the doctor. Follow your doctor’s instructions.
Yes, the use of Nise AP Tablet can cause dizziness (feeling faint, lightheaded, unsteady, or weak) in some patients. If you feel dizzy or lightheaded, take rest for sometime and resume once you feel better.
Nise AP Tablet is contraindicated in patients with known allergy to any of its ingredients or in patients or other painkillers (NSAIDs). Patients with a history of stomach ulcers or active, recurrent stomach ulcer/bleeding should ideally avoid taking Nise AP Tablet . Additionally, patients with a history of high blood pressure, heart failure, and kidney or liver disease, should also avoid taking Nise AP Tablet .
Yes, Nise AP Tablet be taken with vitamin B-complex as it helps to treat vitamin deficiency that may be the cause of underlying pain. However, please consult your doctor before using Nise AP Tablet with other medicines or supplements.
No, taking higher dose of Nise AP Tablet than recommended may cause serious liver damage or allergic reactions such as swelling of the mouth, face and throat; itching; rash or difficulty in breathing. If the pain is not relieved or if you are experience increased severity of pain by the recommended doses, please consult your doctor.
Store Nise AP Tablet at room temperature in a dry place. Protect from sunlight. Keep it out of reach of children.
Nise AP Tablet may take about 1.5 to 3 hours after oral administration to show its effect. However, the time may vary with every individual patient to get the desired results.
The dosage of Nise AP Tablet will be decided by your doctor. Follow doctor’s instructions. Do not take more than the recommended dose.
No, you are not recommended to take Nise AP Tablet along with other painkiller tablets as it may cause unwanted side effects such as stomach ulcers or pain. Therefore, please consult your doctor before taking Nise AP Tablet with other medicines.
Nise AP Tablet is not recommended for children as the safety and efficacy have not been established.
Nise AP Tablet contains Aceclofenac (pain reducer) and Paracetamol (fever reducer) which work by blocking the chemical messengers responsible for causing pain, inflammation, and fever.
Take Nise AP Tablet as advised by your doctor. Swallow it as whole with a glass of water. Do not crush, chew or break it.
Nise AP Tablet may cause side effects such as nausea, dizziness, diarrhoea, flatulence, or constipation. If these side effects persist or worsen, please consult your doctor.
You are preferably advised to take Nise AP Tablet after meals, as food helps to prevent any potential gastric irritation the drug might cause when taken on an empty stomach. Follow doctor’s instructions.
If you forget to take a dose of Nise AP Tablet , take it as soon as you remember. However, if it is almost time for your next dose, skip the missed dose and take the next scheduled dose in the prescribed time. Do not double the dose to make up for the missed one as this may increase the risk of side effects.
You are recommended to consult your doctor before taking other medicines with Nise AP Tablet to avoid drug interactions.